MathSciNet Relay Station
MathSciNet bibliographic data
MR2327324 (2008d:26016) 26A99 (30H05 46H99)
Aron, Richard M.; Seoane-Sepúlveda, Juan B. Algebrability of the set of everywhere surjective functions on $\Bbb C$. Bull. Belg. Math. Soc. Simon Stevin 14 (2007), no. 1, 25–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement